# SDR DALA2021101806413

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 1,565 hours, 190 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 PASSENGER AT 30G USB SHORTED AND GOT HOT. BURNT LINGER ON METAL PART OF USB PLUG. CORRECTIVE ACTION: ACCOMPLISHED ER/A 594907-14 PERMANENT REPAIR. (7989246)
